Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 228, NWS Columbia, SC

August 5, 2011Calhoun County, Orangeburg County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Aug 5, 2011, 5:53 PM EDT for Calhoun County, Orangeburg County, South Carolina. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2011, 5:53 PM EDT (21:53 UTC)
Expired
Aug 5, 2011, 6:45 PM EDT
In force
52 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Calhoun County, SC, Orangeburg County, SC

The radar

The Columbia radar (KCAE), 33 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 5:57 PM EDTTSTM WND DMG4 E Norway, SCTREE LIMBS DOWN ON GOOD HOPE ROAD EAST OF NORWAY. PUBLIC ESTIMATED WINDS ABOVE 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1635 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WUUS52 KCAE 052153
SVRCAE
SCC017-075-052245-
/O.NEW.KCAE.SV.W.0228.110805T2153Z-110805T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
553 PM EDT FRI AUG 5 2011

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
  WESTERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 645 PM EDT

* AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF ORANGEBURG...OR
  10 MILES NORTH OF DENMARK...AND MOVING EAST AT 5 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE ST. MATTHEWS...
  ORANGEBURG AND BROOKDALE

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

LAT...LON 3348 8126 3369 8110 3370 8105 3372 8102
      3374 8104 3375 8105 3376 8104 3376 8103
      3375 8103 3372 8101 3373 8096 3362 8067
      3331 8095
TIME...MOT...LOC 2153Z 259DEG 6KT 3347 8107

$$
MC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 1:24 PM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, Aug 5, 1:24 PM EDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
124 PM EDT FRI AUG 5 2011

.SYNOPSIS...
A WEAK SURFACE BOUNDARY STRETCHING ACROSS THE AREA IS EXPECTED TO
LINGER THROUGH THE WEEKEND. THIS BOUNDARY COUPLED WITH AN UNSTABLE
AIRMASS AND AMPLE MOISTURE WILL KEEP THE CHANCE FOR MAINLY DIURNAL
THUNDERSTORMS THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
THIS AFTERNOON...SHOWERS AND THUNDERSTORMS CONTINUE JUST TO THE
NORTH OF THE STALLED MAIN FRONTAL BOUNDARY ACROSS NORTHERN SOUTH CAROLINA.
CONVECTION EXPECTED TO CONTINUE ACROSS NORTHERN COUNTIES THROUGH
THE AFTERNOON...WITH EXPANSION OF THE CONVECTION TO THE SOUTH AS
THE AFTERNOON PROGRESSES. WEAK SHORT WAVE MOVING SOUTHEASTWARD
ALONG THE FRONT THIS AFTERNOON/EVENING. WEAK DEEP LAYER SHEAR...SO
EXPECT SLOW MOVING PULSE STORMS WITH HEAVY RAIN. AIRMASS WILL
BE MODERATELY UNSTABLE WITH PRECIPITABLE WATER BETWEEN 2.0 AND
2.5 INCHES. WILL CONTINUE WITH CATEGORICAL POPS ACROSS
NORTHERNMOST COUNTIES...WITH RAIN CHANCES INCREASE DURING THE
AFTERNOON WITH PEAK HEATING AND INTERSECTING OUTFLOW BOUNDARIES.

AFTERNOON TEMPS IN THE MID/UPPER 90S STILL ON TRACK. NORTHERN COUNTIES
WILL REMAIN COOLER THAN PREVIOUSLY THOUGHT DUE TO INCREASING CLOUD
COVER AND RAINFALL...WHICH WOULD MAKE IT HARDER TO REACH THE HEAT
ADVISORY CRITERIA. EVEN SO...HEAT INDEX VALUES THERE WILL STILL
CLIMB ABOVE 100...WITH CENTRAL MIDLANDS AND CSRA REACHING 105-110.
WILL THUS CONTINUE THE HEAT ADVISORY FOR THIS AFTERNOON INTO THE
EVENING.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
THE SURFACE FRONTAL BOUNDARY WILL LINGER ACROSS THE REGION AGAIN
ON SATURDAY...THEN TRY TO MOVE NORTHWARD AS A WARM FRONT ON
SUNDAY. WEAK SHORTWAVES WILL CONTINUE TO MOVE THROUGH THE UPPER
FLOW THROUGH THE WEEKEND. WITH THE INCREASE IN LOW LEVEL MOISTURE
AND ENHANCED CONVERGENCE ALONG THE SURFACE FRONT AND OUTFLOW
BOUNDARIES...STILL EXPECT A CONTINUED CHANCE OF THUNDERSTORMS
THROUGH THE PERIOD...ESPECIALLY DURING THE TIMES OF MAXIMUM
HEATING. MODEL SOUNDINGS STILL SHOWING HIGH PRECIPITABLE WATER
CONTENT THROUGH THE WEEKEND...SO SLOW STORM MOTIONS MAY LEAD TO
FLOODING IN POOR-DRAINAGE AREAS.

OVERNIGHT LOWS SHOULD BE IN THE MID/UPPER 70S...WITH DAYTIME
HIGHS IN THE MID TO UPPER 90S. ANOTHER HEAT ADVISORY WILL LIKELY
BE NEEDED SATURDAY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
MEDIUM RANGE MODELS CONTINUE IN GENERAL AGREEMENT FOR THE LONG
TERM...CONTINUE TO RETROGRADE UPPER RIDGE WEST. BIGGEST DIFFERENCE
IS SHALLOW LONG WAVE TROUGH OVER EASTERN US IS EVEN FLATTER TODAY
THAN YESTERDAY WITH NEARLY ZONAL FLOW. FORECAST CHANGES WILL BE
MINIMAL. MAX TEMPS WILL BE IN THE MID TO UPPER 90S AND LOWS IN THE
MID 70S. ONLY SLIGHT CHANCE TO LOW CHANCE POPS FOR MAINLY
DIURNALLY FORCED SCATTERED CONVECTION.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS EXPECTED FOR MOST OF THE PERIOD...WITH MVFR
POSSIBLE IN AFTERNOON CONVECTION. WEAK FRONTAL BOUNDARY REMAINS
DRAPED ACROSS THE AREA. THAT FRONT...ALONG WITH CONVECTIVE OUTFLOW
BOUNDARIES...WILL CONTINUE TO BE A FOCUS FOR CONVECTION. EXPECT
SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON ACROSS NORTHERN
PORTIONS OF SC...THEN THE ACTIVITY WILL MOVE SOUTHWARD INTO THE
CENTRAL MIDLANDS AND CSRA LATER THIS AFTERNOON AND EVENING. WILL
PLACE CB IN ALL TAFS FOR A TIME DURING THE AFTERNOON...AND WILL
AMEND LATER ONCE CONVECTIVE TRENDS BECOME MORE INTO FOCUS. POTENTIAL
FOR HEAVY RAIN AND GUSTY WINDS FROM AFTERNOON AND EVENING
THUNDERSTORMS. FOG WILL BE POSSIBLE AFTER 06/06Z...HOWEVER
CONFIDENCE REMAINS LOW IN REGARD TO FOG AS MUCH WILL DEPEND ON
RAIN THIS AFTERNOON SO HAVE LEFT OUT OF TAFS ATTM.

EXTENDED AVIATION OUTLOOK...MVFR CONDITIONS POSSIBLE EACH DAY IN
EARLY MORNING FOG AND DURING AFTERNOON SHOWERS OR THUNDERSTORMS.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ040-063>065-
     077.
&&
Hazardous weather outlook, Aug 5, 3:31 AM EDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
331 AM EDT FRI AUG 5 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-061100-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
331 AM EDT FRI AUG 5 2011

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
INTO THE EVENING. THE MAIN THREAT WILL BE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 5, 2:24 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
224 PM EDT FRI AUG 5 2011

SCZ015-021-022-051930-
FAIRFIELD-KERSHAW-LANCASTER-
224 PM EDT FRI AUG 5 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD...KERSHAW
AND LANCASTER COUNTIES THROUGH 330 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...OVER FAIRFIELD COUNTY...MOVING NORTH AT 5 MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3455 8118 3454 8086 3458 8087 3455 8077
      3449 8070 3427 8086 3441 8111
TIME...MOT...LOC 1824Z 201DEG 3KT 3444 8089

 MC
Special weather statement, Aug 5, 3:51 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
351 PM EDT FRI AUG 5 2011

SCZ020-021-026>028-052045-
FAIRFIELD-LEXINGTON-NEWBERRY-RICHLAND-SALUDA-
351 PM EDT FRI AUG 5 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD...
LEXINGTON...NEWBERRY...RICHLAND AND SALUDA COUNTIES THROUGH 445 PM
EDT...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR PROSPERITY...MOVING SOUTHEAST AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BATESBURG...IRMO...LEESVILLE...NEWBERRY...PROSPERITY...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MURRAY.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3450 8124 3410 8107 3397 8126 3389 8160
      3399 8181 3446 8155
TIME...MOT...LOC 1951Z 219DEG 5KT 3418 8147

MC
Special weather statement, Aug 5, 4:41 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
441 PM EDT FRI AUG 5 2011

SCZ020-021-026>028-037-052145-
CALHOUN-FAIRFIELD-LEXINGTON-NEWBERRY-RICHLAND-SALUDA-
441 PM EDT FRI AUG 5 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD...
LEXINGTON...NEWBERRY...RICHLAND...SALUDA AND CALHOUN COUNTIES THROUGH
545 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LEXINGTON...MOVING SOUTHEAST AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ARCADIA LAKES...BATESBURG...CAYCE...COLUMBIA...DENTSVILLE...FOREST
ACRES...GASTON...IRMO...LEESVILLE...LEXINGTON...OAK GROVE...PINE
RIDGE...RED BANK...SOUTH CONGAREE...SPRINGDALE...ST. ANDREWS...WEST
COLUMBIA...WOODFIELDS...FORT JACKSON AND FIVE POINTS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MURRAY.
YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE
HARBOR. IF YOU ARE CAUGHT IN THE OPEN LAKE WATERS...STAY BELOW
DECK...AND IF POSSIBLE...AWAY FROM UNGROUNDED METAL OBJECTS.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3406 8075 3372 8104 3365 8118 3376 8143
      3380 8146 3381 8151 3408 8169 3434 8116
TIME...MOT...LOC 2040Z 225DEG 6KT 3399 8122

MC
Special weather statement, Aug 5, 4:48 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
448 PM EDT FRI AUG 5 2011

SCZ029-031-052145-
LEE-SUMTER-
448 PM EDT FRI AUG 5 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LEE AND SUMTER
COUNTIES THROUGH 545 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR BISHOPVILLE...MOVING NORTHWEST AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
OAKLAND...BISHOPVILLE...MILLWOOD...MULBERRY...SOUTH SUMTER AND
SUMTER...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
VERY HEAVY RAIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3377 8035 3377 8039 3375 8040 3374 8045
      3372 8045 3367 8054 3413 8054 3418 8046
      3426 8043 3436 8028 3433 8024 3434 8020
      3419 8011 3416 8015 3409 8008 3408 8004
      3397 7997
TIME...MOT...LOC 2047Z 135DEG 6KT 3420 8034

TTH

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:37 PM EDTHeat AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more21 hr
Aug 5, 2:24 PM EDTSpecial Weather StatementCAEFairfield66 min
Aug 5, 2:43 PM EDTAreal Flood AdvisoryCAEFairfield, Kershaw, Lancaster62 min
Aug 5, 3:23 PM EDTAreal Flood AdvisoryCAENewberry52 min
Aug 5, 3:51 PM EDTSpecial Weather StatementCAENewberry, Saluda54 min
Aug 5, 4:41 PM EDTSpecial Weather StatementCAELexington, Richland64 min
Aug 5, 4:48 PM EDTSpecial Weather StatementCAELee, Sumter57 min
Aug 5, 4:50 PM EDTAreal Flood AdvisoryCAELexington, Richland55 min
Aug 5, 5:13 PM EDTFlash Flood WarningCAERichland62 min
Aug 5, 6:57 PM EDTSevere Thunderstorm WarningCAEClarendon, Orangeburg48 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.